# SDR SWAA2021080335841

- Difficulty date: December 10, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,034 hours, 35,665 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Counterweight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT HAS SURFACE CORROSION / REMOVED AND REPLACED COUNTER BALANCE WEIGHT PER CMM 55-40-09
